# SDR IPXA2023070571657

- Difficulty date: May 31, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 29,542 hours, 19,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT: R/H O/B SEAT TRACK HAS CORROSION INSTALLED 5 E/A NUT PLATES  AT NEW SEAT TRACK I.A.W. SRM 51-40-02-0G. FINAL INSPED NEW SEAT TRACK I.A.W. SRM 51-40-02-0G. REVIEWED
